# SDR FDEA202405050577

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON LHW CTR FLAP UPR   SKIN BTW RIB12~13, T/E-13.8" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  INSPECTION OF EXISTING REPAIR DETERMINED IT WAS UNDOCUMENTED REPAIR, REMOVED   EXISTING REPAIR AND PFM DOUBLER REPAIR PER FAA APPROVED DATA: EA#6-5750-T0378856,    THE REPAIR IS CATEGORY A AND CLASSIFIED   AS MAJOR PER GMM6-2-100.
